Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jus407

question about tane after you stop, wierd thing for me but not bad

Recommended Posts

ok i started tane a about a year ago, i had no oil on my face during tane and after i stopped taking tane the oil came back, however when my 'anniversary' for taking tane came up my oily face has once again gone away?!?! is this possible or common? for your skin to dry out when it nears the time you last took tane?

my only other guess as to why this is happening is because i took a high dose B5 regimen 10 grams per day for several months but i stopped that and the oil kinda returned slightly but then my anniversary of taking tane approached and now its really dry and i was wondering if this is common?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×